Inversion of matrices by the method of variation of parameters
Doklady Akademii Nauk, Tome 131 (1960) no. 3, pp. 500-502
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1960_131_3_a8,
author = {D. F. Davidenko},
title = {Inversion of matrices by the method of variation of parameters},
journal = {Doklady Akademii Nauk},
pages = {500--502},
year = {1960},
volume = {131},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1960_131_3_a8/}
}
D. F. Davidenko. Inversion of matrices by the method of variation of parameters. Doklady Akademii Nauk, Tome 131 (1960) no. 3, pp. 500-502. http://geodesic.mathdoc.fr/item/DAN_1960_131_3_a8/